22 September, 2009

I Am So Very Tire...... huh? Wha? Oh. Right. I'm Tired.

I need to make this short because I don't have the mental energy to make it long.

Yesterday I began Methadone. This week I take five mg every eight hours, and use fifteen mg of Oxycodone for breakthrough pain, up to four oxys a day. Klonopin remains at six mg a day, which is where it will be the rest of my life.

Taking any opiate that is foreign to your system will make you tired. And so the Methadone has got my brain feeling like mush and the couch crying whispering: "Just lay down for a second... Maybe shit your eyes for just a second. Then you can go do the chores you need to take care of. ...And holy shit -- I just happen to have that super-comfy pillow right here!"

Goddam couch. It's talked me into a lot of naps. But for some reason that seems suspect, right now, I'm fighting them. I suppose I'm trying to avoid them mostly because I don't want to get out of my sleep schedule, which is bad on its own for a fibromyalgian, and because I don't want to be stuck wide awake in the wee hours, when only televangelists and infomercials are on. ...And since televangelists are always selling shit, why don't we call the programs they're on Evangemercials or some such thing?

Before I sign off and likely heed the siren song my couch is singing, it occurred to me that my last post wasn't clear on a very key item: Why Dr. N couldn't just keep prescribing me more oxycodone. Here's why: Oxycodone is a short-acting opiate, and if a doctor prescribes nothing but a hell of a lot of short-acting opiates, the feds are likely to come get him/her.

So I needed/need a long-acting opiate -- Methadone being the best choice -- with which to supplement my drug diet so my doctor is safe, and so I don't have to pop a pill every two-and-a-half hours, and have no "pain coverage" overnight and, therefore, wake every morning with the screaming withdrawals.

...I don't know if any of this made sense. I do know it sure doesn't make sense to me because I'm so tired I can't go back and read what I just wrote.

Anyway: I'm sure my level of tiredness will go down as I become accustomed to Methadone -- which I will take ten mg of after one week, and then see Dr. N for further instructions. And I'm sure we're taking the right course of action.

And my couch agrees!

Add to Mixx! Mixx it! StumbleUpon

No comments:

Post a Comment